# SDR CALA9601868

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1509-1521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED STA 1509-1521, XCW 25 TO XCW -25.  SKIN DOUBLERS WERE FABRICATED AND INSTALLED IAW ECRA 5330-02465 AND SRM 51-31-01.
